Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 86259, 17 pages
http://dx.doi.org/10.1155/IJMMS/2006/86259

Riemann-Stieltjes operators between Bergman-type spaces and α-Bloch spaces

1Department of Mathematics, Shantou University, Shantou, Guangdong 515063, China
2Department of Mathematics, Jiaying University, Meizhou, Guangdong 514015, China

Received 8 December 2005; Revised 11 May 2006; Accepted 28 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Songxiao Li, “Riemann-Stieltjes operators between Bergman-type spaces and -Bloch spaces ,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 86259, 17 pages, 2006. doi:10.1155/IJMMS/2006/86259